| Catalog Number |
368494 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: one(1) photo was provided for investigation.The photo was reviewed and stopper pullout was observed.Additionally, 10 retention samples from bd inventory were functionally evaluated for stopper pullout with no issues found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode, stopper pullout based on the photo provided.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported when using the bd vacutainer® lh (lithium heparin) 34 i.U.Plus blood collection tubes, the stopper pulled out of the tube and remained in the holder.There was no health impact or consequence reported.